Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 137, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2005, 1:45 PM CDT for Chase County, Greenwood County, Kansas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2005, 1:45 PM CDT (18:45 UTC)
- Expired
- Jun 12, 2005, 2:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Chase County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 101 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 1:56 PM CDT | TSTM WND GST 65 | 7 N Matfield Green, KS | |
| Jun 12, 2:20 PM CDT | TSTM WND GST 60 | 5 S Thrall, KS | |
| Jun 12, 2:20 PM CDT | HAIL 0.88 | 5 S Thrall, KS | |
| Jun 12, 2:30 PM CDT | TSTM WND DMG | 5 S Thrall, KS | LAWN CHAIR MOVED AROUND AND TREE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:20 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 121845
SVRICT
KSC017-073-121930-
/O.NEW.KICT.SV.W.0137.050612T1845Z-050612T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
145 PM CDT SUN JUN 12 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.
SOUTHEASTERN CHASE COUNTY IN CENTRAL KANSAS.
* UNTIL 230 PM CDT.
* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF MATFIELD GREEN TO 9 MILES SOUTH OF MATFIELD GREEN TO 13 MILES
SOUTHWEST OF EUREKA...MOVING EAST AT 40 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
EUREKA...MATFIELD GREEN...THRALL...BAZAAR
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
WINDS UP TO 60 MILES AN HOUR...
VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.
AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.
LAT...LON 3829 9667 3810 9661 3809 9652 3771 9651
3780 9617 3816 9620 3816 9636 3837 9636
$$
DARMOFAL4 follow-up statements
000
WWUS53 KICT 121857
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
157 PM CDT SUN JUN 12 2005
KSC017-073-121930-
/O.CON.KICT.SV.W.0137.000000T0000Z-050612T1930Z/
CHASE KS-GREENWOOD KS-
157 PM CDT SUN JUN 12 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN GREENWOOD
AND SOUTHEASTERN CHASE COUNTIES UNTIL 230 PM CDT...
AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF COTTONWOOD FALLS
TO 9 MILES SOUTHEAST OF MATFIELD GREEN TO 9 MILES SOUTHWEST OF
EUREKA...AND MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR EUREKA BY 205 PM CDT.
THE TOWNS OF BAZAAR AND THRALL ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3829 9667 3810 9661 3809 9652 3771 9651
3780 9617 3816 9620 3816 9636 3837 9636
$$
DARMOFAL000
WWUS53 KICT 121901
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 PM CDT SUN JUN 12 2005
KSC017-073-121930-
/O.CON.KICT.SV.W.0137.000000T0000Z-050612T1930Z/
CHASE KS-GREENWOOD KS-
201 PM CDT SUN JUN 12 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN GREENWOOD
AND SOUTHEASTERN CHASE COUNTIES UNTIL 230 PM CDT...
AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF COTTONWOOD FALLS
TO 11 MILES SOUTHEAST OF MATFIELD GREEN TO 8 MILES SOUTHWEST OF
EUREKA...AND MOVING EAST AT 30 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN GREENWOOD AND SOUTHEASTERN CHASE COUNTIES...INCLUDING
THE TOWNS OF BAZAAR...THRALL AND EUREKA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3829 9667 3810 9661 3809 9652 3771 9651
3780 9617 3816 9620 3816 9636 3837 9636
$$
ES000
WWUS53 KICT 121922
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
221 PM CDT SUN JUN 12 2005
KSC017-073-121930-
/O.CON.KICT.SV.W.0137.000000T0000Z-050612T1930Z/
CHASE KS-GREENWOOD KS-
221 PM CDT SUN JUN 12 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN GREENWOOD
AND SOUTHEASTERN CHASE COUNTIES UNTIL 230 PM CDT...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF SAFFORDVILLE TO
MADISON TO EUREKA...AND MOVING EAST AT 30 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN GREENWOOD AND SOUTHEASTERN CHASE COUNTIES...INCLUDING
THE TOWN OF EUREKA.
THIS STORM PRODUCED 60 MPH WINDS 5 MILES SOUTH OF THRALL.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3829 9667 3810 9661 3809 9652 3771 9651
3780 9617 3816 9620 3816 9636 3837 9636
$$
DARMOFAL000
WWUS53 KICT 121929
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT SUN JUN 12 2005
KSC017-073-121939-
/O.EXP.KICT.SV.W.0137.000000T0000Z-050612T1930Z/
CHASE KS-GREENWOOD KS-
229 PM CDT SUN JUN 12 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENWOOD AND
SOUTHEASTERN CHASE COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 224 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
HOWEVER, A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN
GREENWOOD COUNTY UNTIL 330 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3829 9667 3810 9661 3809 9652 3771 9651
3780 9617 3816 9620 3816 9636 3837 9636
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:50 AM CDT, 9 hours 55 minutes earlier.
Area forecast discussion, Jun 12, 3:50 AM CDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 350 AM CDT SUN JUN 12 2005 .DISCUSSION... FORECAST CHALLENGES/CONCERNS WILL BE SEVERE THUNDERSTORMS/FLOODING POTENTIAL TODAY AND TONIGHT. FLOOD WATCH REMAINS IN EFFECT ALL AREAS UNTIL 7 AM MONDAY MORNING. ONGOING CONVECTION IS BEING DRIVEN BY LOW-LEVEL WARM/MOIST ADVECTION UNDERNEATH RIGHT ENTRANCE REGION OF 70+ KT JET STREAK. COULD SEE SOME MARGINAL SEVERE HAIL/WIND WITH THIS ACTIVITY, ALONG WITH VERY HEAVY RAIN AND FLOODING. THINKING THAT THUNDERSTORMS WILL BE FAIRLY NUMEROUS THROUGH MID/LATE MORNING, AS MCV MOVES ACROSS THE AREA. HOWEVER, ACTIVITY MAY REMAIN WIDELY SCATTERED/NUMEROUS THROUGH THE AFTERNOON, GIVEN STRENGTH OF MID/UPPER LEVEL SHORTWAVE EXPECTED TO APPROACH THE AREA, AS WELL AS LINGERING RIGHT ENTRANCE REGION OF JET STREAK. HOWEVER, AM THINKING THE MAIN SHOW WILL ARRIVE LATE THIS AFTERNOON, AND EXTEND THROUGH THE OVERNIGHT HOURS. INTENSE SHORTWAVE IS EXPECTED TO GO NEGATIVELY TILTED BY THIS AFTERNOON, RESULTING IN GOOD/DEEP DYNAMIC LIFT OVERSPREADING THE CENTRAL/SOUTHERN PLAINS. MOSTLY CLOUDY SKIES AND PRECIPITATION COULD LINGER MUCH OF THE DAY, WHICH WOULD HAMPER DESTABILIZATION. REGARDLESS, STRENGTH OF MID/UPPER FORCING SHOULD BE ENOUGH TO FIRE WIDELY SCATTERED STRONG/SEVERE THUNDERSTORMS BY MID/LATE AFTERNOON GENERALLY WEST OF I-135. DAMAGING WINDS/LARGE HAIL WILL BE THE PRIMARY THREATS. HOWEVER, GIVEN STRENGTH OF FORCING, ACTIVITY MAY HAVE A TENDENCY TO GO LINEAR, WHICH WOULD INCREASE DAMAGING WIND THREAT. AS SHORTWAVE AND ASSOCIATED SURFACE TROUGH PROGRESS ACROSS THE AREA TONIGHT, THINKING THAT WIDESPREAD THUNDERSTORMS ACTIVITY WILL PROGRESS EAST ACROSS THE FORECAST AREA TONIGHT. SEVERE THREAT WILL BE POSSIBLE MAINLY BEFORE MIDNIGHT IN THE FORM OF DAMAGING WINDS AND MARGINALLY SEVERE HAIL. OF GREATEST CONCERN WILL LIKELY BE CONTINUED FLOODING CONCERNS, AS MORE VERY HEAVY RAINFALL WILL LIKELY OCCUR. THUNDERSTORMS COULD LINGER OVER THE EASTERN HALF OF THE FORECAST AREA THROUGH THE DAY ON MONDAY, AS SURFACE FRONT SLOWS DOWN IN RESPONSE TO BEST MID/UPPER FORCING MOVING NORTH OF THE AREA. COULD VERY WELL SEE THUNDERSTORM ACTIVITY LINGER ACROSS EXTREME SOUTHEAST KANSAS THROUGH MONDAY NIGHT AND EARLY TUESDAY. HOWEVER, WOULDNT BE SURPRISED IF LATER SHIFTS REMOVE POPS FOR TUESDAY, AS GFS IS THE ONLY MODEL THAT SUPPORTS THE SUPER SLOW SCENARIO. EXPECTING *MUCH* QUIETER (DRY) WEATHER FROM EARLY/MID WEEK AND BEYOND, AS CENTRAL PLAINS SHOULD BE INFLUENCED BY MID/UPPER RIDGING. LARGE BLOCKING PATTERN IS STILL EXPECTED TO SETUP, WITH TROUGHS OVER THE WESTERN AND EASTERN COASTS. TEMPERATURES SHOULD REMAIN IN THE LOW-MID 80S MOST OF THE WEEK, AS SURFACE HIGH PRESSURE OVER THE EASTERN CONUS WILL INFLUENCE THE AREA, RESULTING IN A NORTH/EAST COMPONENT TO LOW-LEVEL FLOW. THINKING TEMPERATURES SHOULD START WARMING UP BY NEXT WEEKEND, AS WESTERN TROUGH APPROACHES AND INCREASES LOW-LEVEL SOUTHERLY FLOW ACROSS THE FORECAST AREA. ONCE AGAIN, DID NOT MAKE MANY CHANGES TO EXTENDED FORECAST, AS IT WAS IN FAIRLY GOOD SHAPE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 66 87 62 / 80 70 40 10 HUTCHINSON 83 65 85 60 / 80 70 30 5 NEWTON 83 65 86 61 / 80 70 40 10 ELDORADO 84 66 87 62 / 80 70 40 10 WINFIELD-KWLD 84 66 89 63 / 80 70 40 20 RUSSELL 80 62 82 57 / 70 70 20 5 GREAT BEND 80 62 83 57 / 70 70 20 5 SALINA 83 64 83 59 / 80 70 30 5 MCPHERSON 83 65 85 60 / 80 70 30 5 COFFEYVILLE 85 67 90 64 / 60 70 40 30 CHANUTE 85 67 89 64 / 70 70 40 20 IOLA 85 67 89 64 / 70 70 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE... CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER... HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON... MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE... SEDGWICK...SUMNER...WILSON...AND WOODSON. && KLEINSASSER
Hazardous weather outlook, Jun 12, 5:58 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 558 AM CDT SUN JUN 12 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 558 AM CDT SUN JUN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA TODAY AND TONIGHT. STRONG THUNDERSTORMS WITH GUSTY WINDS, SMALL HAIL AND HEAVY RAIN WILL BE POSSIBLE THIS MORNING. SEVERE WEATHER WILL BE POSSIBLE THIS AFTERNOON, GENERALLY WEST OF INTERSTATE 135. SEVERE WEATHER CHANCES WILL SPREAD EAST TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY, MORE HEAVY RAINFALL IS EXPECTED, WHICH WILL ONLY AGGRAVATE ONGOING FLOODING CONCERNS. CONSEQUENTLY, A FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM MONDAY. FURTHERMORE, NUMEROUS RIVERS ACROSS THE AREA ARE ABOVE FLOOD STAGE, OR FORECASTED TO RISE ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KANSAS THROUGH MONDAY AFTERNOON. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS WILL LINGER THROUGH TUESDAY AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON MAINLY WEST OF INTERSTATE 135, AND FARTHER EAST TONIGHT. AS ALWAYS, RAINFALL AND FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KLEINSASSER
In the hours before
Special weather statement, Jun 12, 1:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 111 PM CDT SUN JUN 12 2005 KSZ053-069-070-121900- BUTLER-CHASE-GREENWOOD- 111 PM CDT SUN JUN 12 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE AND GREENWOOD COUNTIES... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNS TO LEON...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
Local storm report, Jun 12, 1:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
125 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND GST 3 E EL DORADO 37.82N 96.80W
06/12/2005 70 MPH BUTLER KS STORM CHASER
&&
BRWLocal storm report, Jun 12, 1:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
128 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND GST 6 E EL DORADO 37.82N 96.75W
06/12/2005 65 MPH BUTLER KS LAW ENFORCEMENT
&&
BRWLocal storm report, Jun 12, 1:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
133 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND GST ROSALIA 37.82N 96.62W
06/12/2005 65 MPH BUTLER KS CO-OP OBSERVER
&&
BRWSpecial weather statement, Jun 12, 1:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 135 PM CDT SUN JUN 12 2005 TORNADO WATCH 465 IS IN EFFECT UNTIL 1000 PM CDT FOR THE FOLLOWING LOCATIONS: SOUTH CENTRAL KANSAS: BUTLER CHASE COWLEY HARVEY MARION SEDGWICK SUMNER SOUTHEAST KANSAS: ALLEN CHAUTAUQUA ELK GREENWOOD LABETTE MONTGOMERY NEOSHO WILSON WOODSON ELDER
Local storm report, Jun 12, 1:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST 5 WSW CHAUTAUQUA 37.01N 96.26W
06/12/2005 70 MPH CHAUTAUQUA KS TRAINED SPOTTER
OUTSIDE TABLES AND CHAIRS BLOWN AWAY.
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:17 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 58 min |
| Jun 12, 6:12 AM CDT | Flash Flood Warning | ICT | Chase | 6 hr |
| Jun 12, 1:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 45 min |
| Jun 12, 1:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 46 min |
| Jun 12, 2:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| Jun 12, 2:32 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson | 65 min |
| Jun 12, 2:58 PM CDT | Flash Flood Warning | ICT | Butler, Chase | 6 hr |
| Jun 12, 2:59 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 61 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 67 min |
| Jun 12, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.